English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Pythagoras number and the u-invariant of Laurent series fields in several variables

MPS-Authors
/persons/resource/persons235460

Hu,  Yong
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hu, Y. (2015). The Pythagoras number and the u-invariant of Laurent series fields in several variables. Journal of Algebra, 426, 243-258. doi:10.1016/j.jalgebra.2014.11.026.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1284-2
Abstract
There is no abstract available